C-Class Functions and Remarks on Fixed Points of Weakly Compatible Mappings in G-Metric Spaces Satisfying Common Limit Range Property

Document Type : Original Scientific Paper


1 Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

2 Department of Mathematics, Faculty of Technical Science, University of Pristina, 38220 Kosovska Mitrovica, Serbia

3 Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036

4 Faculty of Science, University of Kragujevac, Kragujevac, Serbia

5 Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia


In this paper, using the contexts of C-class functions and common limit range property, common fixed point result for some operator are obtained. Our results generalize several results in the existing literature. Some examples are given to illustrate the usability of our approach.


Main Subjects

1. M‎. ‎Abbas‎, ‎S‎. ‎H‎. ‎Khan‎, ‎T‎. ‎Nazir‎, ‎Common fixed points‎ of R-weakly commuting maps in generalized metric spaces‎,‎ Fixed Point Theory‎ Appl. 2011‎, ‎2011:41‎, ‎11 pp‎.
2. M. Abbas, G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008) 416-420.
3. M. Abbas, T Nazir, D. Ðjorić, Common fixed point of mappings satisfying (E:A) property in generalized metric spaces, Appl. Math. Comput. 218 (2012) 7665-7670.
4. M. Abbas, T. Nazir, S. Radenović, Common fixed point of generalized weakly contractive maps in partially ordered G-metric spaces, Appl. Math. Comput. 218 (2012) 9383 - 9395.
5. M‎. ‎Abbas‎, ‎B‎. ‎E‎. ‎Rhoades‎, ‎Common fixed point results‎ for noncommuting mappings without‎‎ continuity in generalized metric spaces‎, ‎Appl‎. ‎Math‎. ‎Comput. 215 (2009) 262-269‎.
6. A. H. Ansari, Note on - -contractive type mappings and related fixed point, in Proceedings of the 2nd Regional Conference on Mathematics and Applications, pp. 377-380, Payame Noor University, Tonekabon, Iran, 2014.
7. H. Aydi, A common fixed point of integral type contraction in generalized metric spaces, J. Adv. Math. Stud. 5 (2012) 111-117.
8. H‎. ‎Aydi‎, ‎S‎. ‎Chauhan‎, ‎S‎. ‎Radenovic, ‎Fixed point‎ of weakly compatible mappings in G-metric spaces‎ satisfying common limit‎ ‎range property‎,‎ Facta Univ‎. ‎Ser‎. ‎Math‎. ‎Inform. 28 (2013) 197-210‎.
9. A‎. ‎Branciari‎, ‎A fixed point theorem for mappings‎ satisfying a general contractive condition of integral type‎, Int‎. ‎J‎. ‎Math‎. Math‎. ‎Sci. 29 (2002) 531-536‎.
10. F. Gu, Common fixed point theorems for six mappings in generalized metric spaces, Abstr. Appl. Anal. 2012, Art. ID 379212, 21 pp.
11. F‎. ‎Gu‎, ‎W‎. ‎Shatanawi‎, ‎Common fixed point for‎ generalized weakly G-contraction mappings satisfying common‎ (E.A‎‎) property in $G$-metric spaces‎, ‎‎ Fixed Point Theory Appl. 2013‎, ‎2013:309‎, ‎15 pp‎.
12. F‎. ‎Gu‎, ‎Y‎. ‎Yin‎, ‎Common fixed point for three pairs of‎ self-maps satisfying common (E.A) property in generalized metric‎ spaces‎, ‎Abstr‎. ‎Appl‎. ‎Anal. 2013, ‎Art‎. ‎ID 808092‎, ‎11 pp‎.
13. A‎. ‎Kaewcharoen‎, ‎Common fixed points for four mappings‎ in G-metric spaces‎, ‎ Int‎. ‎J‎. ‎Math‎. ‎Anal. 6 (2012) 2345-2356.
14. M. S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, Bull. Austral. Math. Soc. 30 (1984) 1-9.
15. W. Long, M. Abbas, T. Nazir, S. Radenović, Common fixed point for two pairs of mappings satisfying (E.A) property in generalized metric spaces, Abstr. Appl. Anal. 2012, Art. ID 394830, 15 pp.
16.Z. Mustafa, Common fixed points of weakly compatible mappings in G -metric spaces, Appl. Math. Sci. 6 (2012) 4589-4600.
17. Z. Mustafa, Some new common fixed point theorems under strict contractive conditions in G-metric spaces, J. Appl. Math. 2012, Art. ID 248937, 21 pp.
18. Z. Mustafa, H. Aydi, E. Karapinar, On common fixed points in G-metric spaces using (E:A) property, Comput. Math. Appl. 64 (2012) 1944 - 1956.
19. Z. Mustafa, M. Khandagji, W. Shatanawi, Fixed point results on complete G-metric spaces, Studia Sci. Math. Hungar. 48 (2011) 304 - 319.
20. Z. Mustafa, H. Obiedat, F. Awawdeh, Some fixed point theorems for mappings on complete G-metric space, Fixed Point Theory Appl. 2008, Art. ID 189870, 12 pp.
21. Z. Mustafa, W. Shatanawi, M. Bataineh, Existence of fixed points results in G-metric spaces, Int. J. Math. Math. Sci. 2009, Art. ID 283028, 10 pp.
22. Z‎. ‎Mustafa‎, ‎B‎. ‎Sims‎, ‎A new approach to generalized‎ metric spaces‎, J‎. ‎Nonlinear Convex Anal. 7 (2006) 289-297‎.
23. Z‎. ‎Mustafa‎, ‎B‎. ‎Sims‎, ‎Fixed point theorems for‎ contractive mappings in complete G-metric spaces‎, ‎Fixed Point‎ Theory Appl. 2009‎, ‎Art‎. ‎ID 917175‎, ‎10 pp‎.
24. V. Popa, A. M. Patriciu, A general fixed point theorem for pairs of weakly compatible mappings in G-metric spaces, J. Nonlinear Sci. Appl. 5 (2012) 151 - 160.
25. S. Radenović, Remarks on some recent coupled coincidence point results in symmetric G-metric spaces, Journal of Operators 2013, Article ID 290525, 8 pp.
26. S. Radenović, S. Pantelić, P. Salimi, J. Vujaković, A note on some tripled coincidence point results i G-metric spaces, Int. J. Math. Sci. Eng. Appl. 6 (2012) 23-38.
27. W. Shatanawi, S. Chauhan, M. Postolache, M. Abbas, S. Radenović, Common fixed points for contractive mappings of integral type in G-metric spaces, J. Adv. Math. Stud. 6 (2013) 53-72.
28. W. Sintunavarat, P. Kumam, Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. 2011 Art. ID 637958, 14 pp.